# SDR SWAA2023020196242

- Difficulty date: January 28, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 54,512 hours, 36,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NOTENTERED
- Condition: Worn
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT TRACK LIGHTING WORN AT FORWARD ENTRY RH SIDE SECTION AN.<[01] R+R FLOOR PROXIMITY PHOTOLUMINESCENT STRIP PER AMM 33-51-15
